# SDR DALA2024062606531

- Difficulty date: June 22, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 71,672 hours, 23,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A, G

## Discrepancy

SHIP 5814 -DIV/PRESS/DE- DUE TO LOSS OF PRESSURIZATION AFTER RIGHT BLEED SHUT OFF PER QRH DUE TO RIGHT BLEED DUCT MESSAGE AND SUBSEQUENTLY LEFT BLEED TRIP. CORRECTIVE ACTION: T/S RT PACK BAY AND FOUND SEVERAL DUCTS LOOSE / LEAKING, REPLACED UPPER DUCT. RPLCD MULTIPLE PERRY SEALS ON COUPLERS, DUCT OFF PACK A/I VLV AND SENSE LINE OFF REHEATER TO ACM. T/S R/R #1 PRSOV, SENSE LINE AND FITTING AND INLET PRESS SENSE LINE @PRSOV. R/R HP VALVE AND HP PILOT. ALL ENG 1 BLEED CKS GOOD.
